TIME	MONDAY	TUESDAY	WEDNESDAY	THRUSDAY	FRIDAY
9h		and applications of magnetic survey methods	LECTURE 7: Introduction to geophysical data processing (by Armin Schmidt, Philippe De Smedt & Roger Sala)	To the site	HANDS-ON SESSION 4: Focusing Sessions
9h30				HANDS-ON SESSION 3: STATION ROTATION on geophysical data collection, soil sampling & soil physico-chemical characterisation (4 stations ~1b x station)	Option1 : Geophysical Data processing (systems depending on availability of lecturers) Option 2 : how to process geochemical data Option 3 : planning a geophysical survey: what has to be taken into account?
10 	Registration & poster's installation (with coffee)	LECTURE 4: Soil elect properties & principles and applications of electric survey methods for archaeology (by Armin Schmidt)	HANDS-ON SESSION 2: geophysical data processing (4 stations, 15' x station)		
11h		Coffee break	Coffee break	Coffee break	Coffee break
11:30	Welcome & Intro to the training school LECTURE 1: Intro to archaeological prospection & archaeo-geophysics (by	LECTURE 5: Soil EM properties & Principles and applications of EMI survey methods for archaeology (by Philippe De Smedt)	LECTURE 8: Multi-element geochemical prospection and characterisation of archaeological deposits (by Clare Wilson)	HANDS-ON SESSION 3 (continuation)	HANDS-ON SESSION 5: Cross-interpretation of the results
12h					
12h30	LECTURE 2: Intro the archaeological site of	survey methods for archaeology (by Roger	LECTURE 9: Soil properties and processes and the interaction with geochemical parameters (by Clare Wilson)		
13h					Closing
13:30					
14h	LUNCH BREAK				
14:30					
15h	To the site	To the site		To the site	Optional trip to Pamplona
15H30 16h	Oihane Mendizabal)	HANDS-ON SESSION 1: STATION ROTATION on geophysical survey systems & field operation at the archaeological site (4 stations, 4 rotations/groups, 30' x station)	LECTURE 10: Introduction to sediment analyses on boreholes & How to interpret soils (by Eneko Iriarte)	HANDS-ON SESSION 3 (continuation)	
16h30	Back to Burguete	Break	Break	Break	
17h 17h30	Presentation of trainees & poster session	HANDS-ON SESSION 1 (continuation)	LECTURE 11: Magnetic properties of soils and archaeological materials: sampling, measuring, interpreting (by Kseniia Bondar)	HANDS-ON SESSION 3 (continuation)	
18h			Feedback session & option selection by each trainee for the Focusing Sessions on Friday	Back to Burguete	
18:45		Back to Burguete			
	Group Photo			SOCIAL DINNER @ Camping Urrobi	